# SDR CA960110521

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Part number: 2120001
- Condition: Seized
- Location: Cooling Extract
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)DURING TAXIING, A BURNING SMELL WAS DETECTED AND A LOUD SOUND HEARD IN FLIGHT DECK. MAINTENANCE CHECK FOUND COOLING EXTRACT FAN SEIZED. FAN WAS REPLACED.
